A case of pyoderma gangrenosum in a patient with rheumatoid arthritis treated with abatacept

Maki Akahoshi Ikeda, Seiji Yoshizawa, Junichi Motoshita, Masutaka Furue, Satoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Pyoderma gangrenosum (PG) is a neutrophilic dermatosis induced by trauma or infection, which frequently appears on the lower legs. Various autoimmune diseases and systemic tumour necrosis factor (TNF)-α-blocking treatment cause PG, suggesting that T-cell-mediated reactions are involved in the aetiology. We report here for the first time a case of PG occurring during treatment with abatacept, a T-cell co-stimulation blocker. In addition, we discuss a possible underlying disease mechanism.

Original languageEnglish
Pages (from-to)822-823
Number of pages2
JournalActa dermato-venereologica
Volume96
Issue number6
DOIs
Publication statusPublished - Sep 2016

All Science Journal Classification (ASJC) codes

  • Dermatology

Fingerprint Dive into the research topics of 'A case of pyoderma gangrenosum in a patient with rheumatoid arthritis treated with abatacept'. Together they form a unique fingerprint.

Cite this